# SDR 98ZZZM774

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 769
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 137959C3
- Condition: Cracked
- Location: Bs 187
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD DUE TO OUTER CABIN PANE AT SEAT 2A CRACKED AFTER TAKEOFF.  THE OUTER PANE AND SEAL WERE REPLACED.  (M)
